MAUDE Adverse Event Report: Medtronic Puerto Rico Juncos ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

Medtronic Puerto Rico Juncos ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent explant of the prior complete dbs system in order to improve outcomes and to make the patient mri compatible.The patient¿s disease had progressed and the patient was reported to be unilateral only at the time of the event.The surgeon completed bilateral surgery to achieve the best possible outcomes.The issue was considered resolved at the time of the report, and no additional information was available from the healthcare professional.
 
Additional Manufacturer Narrative
Continuation of d10: product id 748251 lot# serial# (b)(6) implanted: (b)(6) 2006: product type extension product id neu_unknown_lead lot# serial# (b)(6): explanted: product type lead section d information references the main component of the system.Other relevant device(s) are: product id: 748251, serial/lot #: (b)(6), ubd: 10-apr-2010, udi#: (b)(4); product id: neu_unknown_lead, serial/lot #: (b)(6), ubd: 10-apr-2010, udi#: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
Medtronic Puerto Rico Juncos
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
Medtronic Puerto Rico Juncos
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50304852
Report Number3004209178-2026-13838
Device Sequence Number10247516
Product Code MHY
UDI-Device Identifier00613994934611
UDI-Public(01)00613994934611(17)140714
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2014
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/18/2026
Date Device Manufactured08/22/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale